# SDR 99ZZZX3425

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTE C-CHECK WORK CARD, FOUND CORROSION ON FLOORBEAM AT FS 440 LBL 62 TO RBL 62.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-8.
